MathSciNet Relay Station
MathSciNet bibliographic data
MR1395032 (97d:62119) 62J05 (60F15 62G05)
Arcones, Miguel A. The Bahadur-Kiefer representation of $L\sb p$ regression estimators. Econometric Theory 12 (1996), no. 2, 257–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement